Allergic Reactions and Sudden Death With Asenapine
J Clin Psychiatry 2012;73(5):720 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
To the Editor: The recent review of the antipsychotic asenapine omitted recent US Food and Drug Administration warnings about allergic reactions and sudden death with this product. I think that there should be a note about this risk in an upcoming edition of this journal with a case example for discussion. For some patients and physicians, knowing this risk might be a relative contraindication for its use. Please consider doing this.
J clin Psychiatry2012; 73(4):720
© 2012 Physicians Postgraduate Press, Inc.